# SDR AALA200800247

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- Aircraft time: 60,204 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 33147
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD CABIN AND LEFT NUMBER ONE DOOR INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT FORWARD CABIN AND LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
